# SDR DALA2025091706830

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 92,094 hours, 43,246 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DROPPED OVER SEAT 13ABC ON TAXI-OUT.  RESET PASSENGER OVERHEAD OXYGEN STORAGE COMPARTMENT PER A320 AMM 35-21-43. A/C OK FOR SVC. (LP: 7870156)
